Journal of Commutative Algebra

Saturations of powers of certain determinantal ideals

Kosuke Fukumuro, Taro Inagawa, and Koji Nishida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study certain determinantal ideals that extend the class of ideals of Herzog-Northcott type introduced by O'Carroll and Planas-Vilanova. As is well known, in a three-dimensional Cohen-Macaulay local ring, the second symbolic powers of ideals of Herzog-Northcott type can be controlled well. We aim to generalize this fact considering ``saturation" instead of ``symbolic power." Furthermore, in order to compare the saturation with the symbolic power, we study the associated primes of the powers of certain determinantal ideals.

Article information

Source
J. Commut. Algebra, Volume 7, Number 2 (2015), 167-187.

Dates
First available in Project Euclid: 14 July 2015

Permanent link to this document
https://projecteuclid.org/euclid.jca/1436909530

Digital Object Identifier
doi:10.1216/JCA-2015-7-2-167

Mathematical Reviews number (MathSciNet)
MR3370482

Zentralblatt MATH identifier
1331.13008

Citation

Fukumuro, Kosuke; Inagawa, Taro; Nishida, Koji. Saturations of powers of certain determinantal ideals. J. Commut. Algebra 7 (2015), no. 2, 167--187. doi:10.1216/JCA-2015-7-2-167. https://projecteuclid.org/euclid.jca/1436909530


Export citation

References

  • K. Akin, D. Buchsbaum and J. Weyman, Resolutions of determinantal ideals: the submaximal minors, Adv. Math. 39 (1981), 1–30.
  • L. Avramov, Complete intersections and symmetric algebras, J. Alg. 73 (1981), 248–263.
  • W. Bruns, A. Conca and M. Varbaro, Maximal minors and linear powers, preprint (2013), arXive:1203.1776.
  • W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambr. Stud. Adv. Math. 39, Cambridge University Press, 1997.
  • S.D. Cutkosky, Symbolic algebras of monomial primes, J. reine angew. Math. 416 (1991), 71–89.
  • K. Fukumuro, On the symmetric and Rees algebras of certain determinantal ideals, Tokyo J. Math., to appear.
  • K. Fukumuro, T. Inagawa and K. Nishida, On a transform of an acyclic complex of length $3$, J. Alg. 384 (2013), 84–109.
  • S. Goto, K. Nishida and Y. Shimoda, The Gorensteinness of symbolic Rees algebras for space curves, J. Math. Soc. Japan 43 (1991), 465–481.
  • ––––, The Gorensteinness of the symbolic blow-ups for certain space monomial curves, Trans. Amer. Math. Soc. 340 (1993), 323–335.
  • ––––, Topics on symbolic Rees algebras for space monomial curves, Nagoya Math. J. 124 (1991), 99–132.
  • S. Goto, K. Nishida and K. Watanabe, Non-Cohen-Macaulay symbolic blow-ups for space monomial curves and counterexamples to Cowsik's question, Proc. Amer. J. Math. 120 (1994), 383–392.
  • J. Herzog, Generators and relations of abelian semigroups and semigroup rings, Manuscr. Math. 3 (1970), 175–193.
  • C. Huneke, Hilbert functions and symbolic powers, Michigan Math. J. 34 (1987), 293–318.
  • T. Inagawa, $\ast$-transforms of acyclic complexes, preprint (2013), arXive:1307.1500.
  • G. Knödel, P. Shenzel and R. Zonsarow, Explicit computations on symbolic powers of monomial curves in affine space, Comm. Algebra 20 (1992), 2113–2126.
  • K. Kurano and N. Matsuoka, On finite generation of symbolic Rees rings of space monomial curves and existence of negative curves, J. Alg. 322 (2009), 3268–3290.
  • M. Morales and A. Simis, Arithmetically Cohen-Macaulay monomial curves in ${\mathbb P}^3$, Comm. Alg. 21 (1993) 951–961.
  • L. O'Carroll and F. Planas-Vilanova, Ideals of Herzog-Northcott type. Proc. Edinb. Math. Soc. 54 (2011), 161–186.
  • M.E. Reed, Generation of symbolic blow-ups of monomial space curves in degree four, Comm. Alg. 33 (2005), 2541–2555.
  • ––––, Generation in degree four of symbolic blowups of self-linked monomial space curves, Comm. Alg. 37 (2009), 4346–4365.
  • H. Srinivasan, On finite generation of symbolic algebras of monomial primes, Comm. Alg. 19 (1991), 2557–2564.